My husband is on coumadin for atrial fib and a leaking valve.
He has a bulging disc problem in his neck causing arm pain and numbness.
Is it possible for him to have a shot of cortisone to relieve the pain while he is taking coumadin, or should he stop the coumadin before taking the shot?Has anyone encountered this problem?
I agree with Jerry, I don't think there would be an adverse effect. But this does remind me of when back in the 90's within about a 6-8 mo. period I had cortisone shots for plantar fasciatis, then my knee and then shots in both of my elbows and I had these injections more than once. Well, it was within wks of those injections that I had my first episode of a-fib. I've never thought there could be any connection.....but who knows :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.